English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 59063/92570 (64%)
造訪人次 : 733445      線上人數 : 50
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41262


    題名: An inverse nodal problem for vectorial Sturm-Liouville equations
    作者: Shen, Chao-liang;謝忠村;Shieh, Chung-tsun
    貢獻者: 淡江大學數學學系
    日期: 2000-04
    上傳時間: 2010-01-28 07:07:47 (UTC+8)
    出版者: Institute of Physics (IOP)
    摘要: Let P (x) denote a 2 × 2 symmetric matrix-valued function defined on [0, 1]. We
    prove that if there exists an infinite sequence {y(x; λnj )}∞
    j=1 of Dirichlet eigenfunctions of the
    operator − d2
    dx2 + P (x) whose components all have zeros in common, then P (x) is simultaneously
    diagonalizable on [0, 1]. This result can also be generalized to the general n-dimensional case.
    關聯: Inverse Problems 16(2), pp.349-356
    DOI: 10.1088/0266-5611/16/2/306
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    0KbUnknown287檢視/開啟
    An inverse nodal problem for vectorial Sturm-Liouville equations.pdf381KbAdobe PDF0檢視/開啟
    index.html0KbHTML85檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋